# SDR UALA2012111906685

- Difficulty date: November 16, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 51,660 hours, 6,377 cycles
- Engine: Pwa PW40903
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Out Of Adjust
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT GATE, FOUND EXTERNAL POWER DOOR FWD EDGE PROTUDING INTO AIRSTREAM.   ADJUSTED EXT POWER DOOR.  OPS CHECKED OK FOR SERVICE.
